# SDR 98FDEA00487

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 65401398
- Condition: Corroded
- Location: Bs 475
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA-PAE:  CORROSION (C53-224-02) INNER SKIN EMANATING FROM UNDER BEAR STRAP AT BS 475 BETWEEN STRINGER 3 AND 4 LT.
